# SDR SAJFCALS098031

- Difficulty date: August 27, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737809
- Aircraft serial: 28404
- Aircraft time: 29,961 hours, 14,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2485A
- Condition: Failed
- Location: Te Flaps
- Part time: 14,946 hours, 6,296 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW VHF INFORM DURING APPROACH T/E FLAPS STUCK APPROX 10.5, IND L-15 R-10. FLAP POSITION TRANSMITTER FAIL.  EO 738-24-00-0017 WAS ISSUED TO INSP/PROTECT FLAP POS TX TER.  EO 738-27-51-0006 WAS ISSUED TO RECORD FAULT HISTORY FROM FSEU AT EVERY RE-CHK.  (B-18605)
